HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Fatigue And Dizziness?

lam 52 years old i was feeling fine yesterday but his morning i was feeling very weak i ate a small cup of soup and went back to bed now i get up and my head is really spinning and only stops for 2 or 3 mins i dont have any one to help me i live alone just for get it i dont have any damn money
Wed, 28 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Do you feel like a blackout in front of your eyes? Or like spinning the things around you? Both are different. First symptoms are due to the hypoglycemia. For that, you just have glucose water if not just consume sugar water. I assume here that you are not on any diabetic medication. Second symptoms are associated with either inner ear or cerebellum. For temporary relief of symptoms, you have to take tablet cinnarizine or chlorpromazine. You have to consult a physician to find out the exact cause of vertigo (second symptoms).



Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Hiren Hirpara
I find this answer helpful

Note: For further follow up on related General & Family Physician Click here.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Fatigue And Dizziness?

Hello, Do you feel like a blackout in front of your eyes? Or like spinning the things around you? Both are different. First symptoms are due to the hypoglycemia. For that, you just have glucose water if not just consume sugar water. I assume here that you are not on any diabetic medication. Second symptoms are associated with either inner ear or cerebellum. For temporary relief of symptoms, you have to take tablet cinnarizine or chlorpromazine. You have to consult a physician to find out the exact cause of vertigo (second symptoms). Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Hiren Hirpara